MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR06
Medical Device Problem Codes Over-Sensing (1438); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that they have had intermittent noise showing on the implantable pulse generator (ipg) for about one and half years.They have not been able to identify any external interference and were questioning the possibility of incompatibility between the ipg and an old competitor lead.The ipg remains in use.No patient complications have been reported as a result of this event.

Brand Name
ADAPTA SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6930760
Report Number3004209178-2017-21392
Device Sequence Number461909
Product Code NVZ
UDI-Device Identifier00613994222190
UDI-Public00613994222190
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2014
Device Model NumberADSR06
Device Catalogue NumberADSR06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR